MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112670
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.Based on the medical records received, there is no way to determine whether the bard flat mesh may have caused or contributed to any problems, the patient may have experienced post mesh implant.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Should additional information be provided, a supplemental emdr will be submitted.
 
Event or Problem Description
Per information provided by the patient's attorney and medical records: 31-oct-2008 - a female patient with a past medical history of vaginal vault prolapse and enterocele formation was scheduled for repair, underwent bilateral salpingo-oophorectomy and implant of trelex graft (bard/davol flat mesh).This was secured to the vaginal apex by cv-0 non-bard/davol (gore-tex) sutures.Halban culdopexy procedure was then performed.The trelex graft (bard/davol flat mesh) was shortened and secured into the periosteum with the previously placed suture, in-folding the rough edges of the graft during ligation; fascia and skin closure was achieved.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10867383
Report Number1213643-2020-10424
Device Sequence Number11421844
Product Code FTL
UDI-Device Identifier00801741016523
UDI-Public(01)00801741016523
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2010
Device Catalogue Number0112670
Device Lot Number43IPD032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR